Doctor insights on:
Can I Take Ibuprofen On An Empty Stomach
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Motrin: Not advised, due to irritation of stomach & possible bleeding. ...Read more
Motrin puke: No. Does not make me puke but does in some of my patients. ...Read more
I took Advil on an empty stomach and within 15 minutes I felt nauseas, faint, hands went numb, vision was blurry. Is this because of Advil?
You may have had an allergic reaction to Advil. Do not take Advil or related drugs. You may use Tylenol for pain relief. It would be prudent to discuss the matter with your doctor.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex. ...Read more
I have a dull pain in my lower right abdomen after going to the bathroom, it usually goes away with time or if I take ibuprofen. But still unsure what?
Yes: There is no contraindication.Get a more detailed answer ›
I have sharp pain in my upper abdomen, gallbladder area. It comes &goes but takes my breath away. Started after taking ibuprofen. Prilosec didn't help?
I keep getting upper abdominal pain and chest pain everyday and ive got BPD and I take alot of ibuprofen everyday from 20 40 could it be them causing?
Should I take her to the ER my 11 yr old daughter has had moderate to severe back and abdominal pain for the past 3 nights. I have tried ibuprofen, heating pad and trying to get her to have a bowel movement, it has gotten bad enough for her to rock and cu
Yes or call her pediatrician right away
this is not an orthopedic problem for a forum like this
it could be an emergency please do not delay. ...Read more
Severe headache for 1week. Neck&back pain down spine &down back of legs And now abdominal muscle pain No fever 800mg ibuprofen only takes edge off pain?
I have abdominal pain for 2 days now it will only go away with ibuprofen but when the effect is gone it CES back again, the pain is on my lower left?
Many causes: Abdominal pain is quite frequent in young individuals. The most common cause is constipation. Other times pain related to irritable bowel syndrome or inflammatory bowel. Miralax (polyethylene glycol) treatment can be helpful. In female left lower quadrant pain can be related to ovarian cyst rupture. See physician if continues. ...Read more
What'd it be if I have on and off pain in my right side of abdomen? I've been having diarrhea, taken Zantac (ranitidine) & ibuprofen to try to relief, to no avail.
Know wat ur treating: There's nothing in your right lower abdomen that ibuprofen or zantac (ranitidine) will affect. Simple diarrhea will cause sharp squeezing pains that come and go and are not affected by movement or pushing on the area cause it comes from increased intestinal peristalsis (squeezing). If diarrhea more than a few days, or fever, chills, or pain is constant, or worse when moving or pushing on your belly, go to ER ...Read more
I've been taking 1200mg+ of ibuprofen a day for 2 weeks. I am experiencing nausea and abdominal pain. Could it be due to the ibuprofen?
Why is 800mg ibuprofen not relieving my lower abdominal pain...only thing that's working is my 10mg ketalorac?
It depends: It depends on the etiology of your discomfort. Ketorolac and Ibuprofen are two very closely related medications called "NSAIDS". Many times, ketorolac works better for pain if it is taking intramuscularly or intravenously. As always, certain people tolerate different medications better than others. On a side note, vicodin can cause you to have adbominal bloating as described above. ...Read more
How do I ease period cramps in both abdomen and back and nasuea? Ibuprofen sometimes doesn't help me.
Birth Control Pill: If you are having bad menstrual crams, you might consider going on a birth-control pill. This will make your periods shorter, less painful and you will have less nausea. It will also help with acne. A 24/4 pill (24 active pills and 4 days of placebo pills) would be a good choice for you. Best wishes! ...Read more
I broke 3 ribs after fall on sunday. Prescribed codeine, paracetamol & ibuprofen. My abdomen is very swollen now. Is this normal?
It may be, but...: Broken ribs are very painful, and the medication you were Rx'd are common for the treatment. A fall that causes 3 fractured ribs was a serious fall though, so there is always the chance you sustained some other internal injuries. If the swelling is located over the rib fractures that is most likely normal...If the swelling is unrelated to the general area of fractures, then see a Doctor. ...Read more
Pain in mid back, left side....causing pain in abdomen, left side. Sharp and bruised feeling. Ibuprofen no help. Dr?
Hi, have IBS symptoms and just wondering if ibuprofen can be a cause of this as well as other factors? Get bad abdominal pain and need the loo asap
Lower right abdominal achyness. Last night 30 min of severe pain. Almost passed out. Ovulation time. More frequent bm, gassiness.3 Advil (ibuprofen) no help?
Many Possibilities: You have many years experience with ovulation. If your experience now is dramatically different, something different is going on. Torsion of an ovarian cyst is possible. Non-gynecological causes must be considered. If pain persists, see a doctor—but for pain of the severity you scribe, you already knew that. ...Read more
I have had extreme pain in my lower abdomen for 3 days now. I started my period yesterday, but the pain started the day before ibuprofen doesn't help.
Dysmenorrhea Tx:: NSAID’s, SSRI’s, hormone meds, OTC meds containing diuretics, warm bath, heating pad, exercise & acupuncture are excellent for dysmenorrhea. Avoid caffeine, chocolate, alcohol & salt. Get GYN eval to R/O underlying pathology. Consider omega- 3 fatty acids, magnesium (supplementation or through diet) or Black Cohosh with dr ok. Sipping Chamomile can dissipate pain. If there is severe abdominal pain ...Read more
I'm having sharp, stabbing pains in my upper abdomen, despite ibuprofen for a headache. They make it painful to walk and my abdomen is hot and swollen?
Get md, may be ulcer: I found that correct diagnosis is key to successful treatment. Unless your pain is in muscles Ibuprofen could be detrimental to you. You could have gastritis, and inflammation, which is worsened by ibuprofen; a lot of people are taking nsaids, medication similar to ibuprofen, these meds could cause ulcers, inc. Blood pressure, trigger asthma, block plavix, (clopidogrel) and aspirin! They end with heart attk. ...Read more
Loss of appetite. What is the cause? No too much stress. I just don't get hungry. Have stomach and lower abdominal pain sometimes. Taking pill, Advil (ibuprofen)
See ur Dr and get: A thorough exam and blood test. Your stomach pain could be a sign of stomach irritation from taking advil (ibuprofen). Loss of appetite could be partly from gastritis, stress, anxiety, depression, thyroid condition etc. Take care! Http://www. M.webmd. Com/a-to-z-guides/digestive-diseases-gastritis. Http://www. Healthline. Com/health/appetite-decreased. ...Read more
I am experiencing day long nausea (severity: moderate) and swollen abdomen. It started after I took 400mg ibuprofen for my back pain. I had ulcer (healed) 1.5 years ago. Is this medical emergency, or just a nasty side effect? Thank you!!
Maybe both but...: NSAID's can cause gastropathy, which in turn may present with the symptoms you described. ...Read more
I am having upper abdominal pain, tenderness, and loss of appetite. I took ibuprofen for 3 days prior to this. Pain is about a 5 and worse whenpressed?
If you already have a Primary doctor please call as soon as possible.
If you are forced to wait for a while, please have someone take you to the nearest Emergency facility.
Things should turn out OK. ...Read more
Accidentally took 4200 mg of ibuprofen. Now having dizziness, headache, abdominal pain, shaking and muscle cramping. Should I go to the er?
I am not sure how taking 21 pills at one times is an accident. But, I do not think one needs to get to the er yet. Lots of water is suggested and rest. If your symptoms worsen you may want to consult your family physician.
I really push the family doctor consult because if this was not an accident it may help to have someone know what is happening in your life and have some support. ...Read more
- Talk to a doctor online
- Can i take vitamins on an empty stomach?
- Can i take aspirin on an empty stomach?
- Can you take amoxicillin on an empty stomach?
- Can you take tylenol on empty stomach?
- Can i take crestor with ibuprofen?
- Can i take meloxicam and ibuprofen?
- Can i take excedrin and ibuprofen?
- Can i take ibuprofen with keflex?
- Can i take zantac on an empty stomach?